Alert archive / Kansas / Winter Storm Warnings in 2013
Winter Storm Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this winter storm warning at Apr 22, 2013, 11:49 PM CDT for 5 counties in Kansas; Kit Carson County, Colorado. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 22, 2013, 11:49 PM CDT (04:49 UTC)
- Expired
- Apr 23, 2013, 10:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
Counties Kit Carson County, CO, Gove County, KS, Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 34 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 4:00 AM CDT | SNOW 7 | Goodland, KS | |
| Apr 23, 7:00 AM CDT | SNOW 8.5 | Goodland, KS | |
| Apr 23, 7:58 AM CDT | SNOW 6 | Colby, KS | |
| Apr 23, 8:29 AM CDT | SNOW 7.5 | 13 N Edson, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -137 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280 WWUS43 KGLD 230449 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1049 PM MDT MON APR 22 2013 ...HEAVY SNOW EXPECTED TONIGHT... COZ091-KSZ013-014-027>029-231300- /O.UPG.KGLD.WW.Y.0006.000000T0000Z-130423T1500Z/ /O.NEW.KGLD.WS.W.0004.130423T0449Z-130423T1500Z/ KIT CARSON-SHERMAN-THOMAS-WALLACE-LOGAN-GOVE- INCLUDING THE CITIES OF...BURLINGTON...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...QUINTER 1049 PM MDT MON APR 22 2013 /1149 PM CDT MON APR 22 2013/ ...WINTER STORM WARNING IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...SNOW WILL CONTINUE THROUGH THE NIGHT WITH PRECIPITATION GRADUALLY DIMINISHING TOMORROW MORNING. * SNOW ACCUMULATIONS...4 TO 9 INCHES. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...BLOWING SNOW MAY REDUCE VISIBILITIES TO UNDER A HALF OF A MILE AT TIMES AND CREATE AREAS OF SIGNIFICANT DRIFTING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW... SLEET...OR ICE ARE NOW OCCURRING OR ARE IMMINENT. TRAVEL WILL BECOME VERY HAZARDOUS OR IMPOSSIBLE. CHECK THE LATEST WEATHER FORECAST BEFORE VENTURING OUTSIDE. && $$ KSZ002>004-231300- /O.EXA.KGLD.WW.Y.0006.000000T0000Z-130423T1500Z/ RAWLINS-DECATUR-NORTON- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON 1149 PM CDT MON APR 22 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 10 AM CDT TUESDAY. * TIMING...SNOW WILL CONTINUE THROUGH THE NIGHT WITH PRECIPITATION GRADUALLY DIMINISHING TOMORROW MORNING. * SNOW ACCUMULATIONS...1 TO 3 INCHES ACROSS MUCH OF THE AREA WITH 2 TO 4 INCHES EXPECTED ACROSS THE SOUTHERN HALF OF RAWLINS...DECATUR AND NORTON COUNTIES. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...BLOWING SNOW MAY REDUCE VISIBILITIES TO UNDER A HALF OF A MILE AT TIMES THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$ COZ090-092-KSZ001-015-016-041-042-231300- /O.CON.KGLD.WW.Y.0006.000000T0000Z-130423T1500Z/ YUMA-CHEYENNE CO-CHEYENNE KS-SHERIDAN-GRAHAM-GREELEY-WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...CHEYENNE WELLS... ST. FRANCIS...HOXIE...HILL CITY...TRIBUNE...LEOTI 1049 PM MDT MON APR 22 2013 /1149 PM CDT MON APR 22 2013/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ TUESDAY... * TIMING...SNOW WILL OVERSPREAD THE AREA FROM THE WEST THIS EVENING WITH PRECIPITATION GRADUALLY DIMINISHING TOMORROW MORNING. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...BLOWING SNOW MAY REDUCE VISIBILITIES TO UNDER A HALF OF A MILE AT TIMES THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$
2 follow-up statements
567 WWUS43 KGLD 231031 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 431 AM MDT TUE APR 23 2013 ...SNOW TO TAPER OFF THIS MORNING AND END THIS AFTERNOON... COZ091-KSZ013-014-027>029-231500- /O.CON.KGLD.WS.W.0004.000000T0000Z-130423T1500Z/ KIT CARSON-SHERMAN-THOMAS-WALLACE-LOGAN-GOVE- INCLUDING THE CITIES OF...BURLINGTON...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...QUINTER 431 AM MDT TUE APR 23 2013 /531 AM CDT TUE APR 23 2013/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ THIS MORNING... * TIMING...SNOW WILL TAPER OFF THROUGH THE MORNING AND END THIS AFTERNOON. * SNOW ACCUMULATIONS...UP TO 1 TO 2 INCHES OF ADDITIONAL SNOWFALL IS POSSIBLE MONDAY MORNING WITH TOTAL SNOWFALL AMOUNTS OF 5 TO 8 INCHES. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...AREAS OF BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE AND CREATE AREAS OF SIGNIFICANT DRIFTING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW... SLEET...OR ICE ARE NOW OCCURRING OR ARE IMMINENT. TRAVEL WILL BECOME VERY HAZARDOUS OR IMPOSSIBLE. CHECK THE LATEST WEATHER FORECAST BEFORE VENTURING OUTSIDE. && $$ COZ090-092-KSZ001>004-015-016-041-042-231500- /O.CON.KGLD.WW.Y.0006.000000T0000Z-130423T1500Z/ YUMA-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERIDAN- GRAHAM-GREELEY-WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...CHEYENNE WELLS... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...HOXIE...HILL CITY... TRIBUNE...LEOTI 431 AM MDT TUE APR 23 2013 /531 AM CDT TUE APR 23 2013/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ THIS MORNING... * TIMING...LIGHT SNOW WILL DIMINISHING THROUGH THIS MORNING. * SNOW ACCUMULATIONS...TOTAL SNOWFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN 1 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$
156 WWUS43 KGLD 231500 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 900 AM MDT TUE APR 23 2013 COZ091-KSZ013-014-027>029-231600- /O.EXP.KGLD.WS.W.0004.000000T0000Z-130423T1500Z/ KIT CARSON-SHERMAN-THOMAS-WALLACE-LOGAN-GOVE- INCLUDING THE CITIES OF...BURLINGTON...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...QUINTER 900 AM MDT TUE APR 23 2013 /1000 AM CDT TUE APR 23 2013/ ...WINTER STORM WARNING WILL EXPIRE AT 9 AM MDT /10 AM CDT/ THIS MORNING... LIGHT SNOW REMAINS POSSIBLE THROUGH MID AFTERNOON WITH AN ADDITIONAL INCH OR SO OF ACCUMULATION POSSIBLE. WINTER STORM WARNING CRITERIA CONDITIONS ARE NO LONGER EXPECTED. $$ COZ090-092-KSZ001>004-015-016-041-042-231600- /O.EXP.KGLD.WW.Y.0006.000000T0000Z-130423T1500Z/ YUMA-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERIDAN- GRAHAM-GREELEY-WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...CHEYENNE WELLS... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...HOXIE...HILL CITY... TRIBUNE...LEOTI 900 AM MDT TUE APR 23 2013 /1000 AM CDT TUE APR 23 2013/ ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM MDT /10 AM CDT/ THIS MORNING... LIGHT SNOW REMAINS POSSIBLE THROUGH EARLY TO MID AFTERNOON WITH UP TO AN ADDITIONAL INCH OF ACCUMULATION POSSIBLE. WINTER WEATHER ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this winter storm warning went out at Apr 22, 9:18 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 22, 9:18 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
818 PM MDT MON APR 22 2013
.UPDATE...
ISSUED AT 817 PM MDT MON APR 22 2013
01Z WATER VAPOR IMAGERY/RUC ANALYSIS INDICATED TROUGH DIGGING INTO
NORTHERN UTAH AND NORTHWEST COLORADO WITH 100KT+ H3 JET STREAK
EXTENDING AHEAD OF THE TROUGH AND ACROSS CWA. 00Z RAOBS INDICATE
DEEP COLD AIR MASS EXTENDING AS HIGH AS 675MB AT DNR. AT THE
SFC...1032 MB SFC HIGH WAS BUILDING INTO THE REGION WITH COLD FRONT
AS FAR SOUTH AS THE TEXAS PANHANDLE.
WITH WINDS GRADUALLY DECREASING MAIN CONCERN WILL CENTER AROUND
SNOWFALL AMOUNTS THROUGH THE NIGHT. AM A LITTLE CONCERNED THAT BOTH
NAM AND RAP SUPPORT A PERIOD OF ELEVATED INSTABILITY NEAR GLD
THROUGH 7Z WITH MUCAPES AROUND 100 J/KG BRINGING THE POTENTIAL FOR
ENHANCED SNOWFALL RATES IN THIS AREA.
COMPOSITE REFLECTIVITY/SNOW OBSERVATIONS INDICATING MODERATE TO
HEAVY SNOW HAS BEEN OCCURRING WITH FAIRLY WIDESPREAD 2-3 INCHES
ALREADY OBSERVED FROM JUST EAST OF FLAGLER TO GOODLAND AND WITH
INSTABILITY PROFILES AND STRONG H65 FRONTOGENESIS ACROSS THIS AREA
THROUGH 6Z THINK HEAVIER PRECIPITATION WILL CONTINUE FROM A JOES TO
RUSSEL SPRINGS LINE...WITH MUCH LOWER AMOUNTS EXPECTED TO THE
SOUTHWEST OF THAT AREA. GIVEN POTENTIAL FOR ELEVATED CONVECTION...AM
CONCERNED THAT SOME LOCATIONS MAY GET TO THE 6-8 INCH RANGE BUT WITH
CONVECTIVE NATURE OF PRECIP AND FORCING GRADUALLY TRANSITIONING TO
THE SOUTH EAST...CONFIDENCE NOT QUITE HIGH ENOUGH FOR AN UPGRADE TO
A WARNING AT THIS POINT.
UPDATE ISSUED AT 701 PM MDT MON APR 22 2013
STRONGEST PRESSURE RISES WELL TO THE SOUTH OF THE AREA AS COLD
FRONT NOW ENTERING THE TEXAS PANHANDLE. WINDS HAVE DIMINISHED
ACROSS MUCH OF THE AREA AND HAVE FALLEN WELL BELOW ADVISORY LEVELS
AND HAVE CANCELED ALL BUT THE SOUTHERN TWO TIERS OF COUNTIES WHERE
OBSERVATIONS REMAIN SOMEWHAT STRONGER. WILL LIKELY REMOVE REST OF
ADVISORY BEFORE EXPIRATION TIME.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 223 PM MDT MON APR 22 2013
A NEGATIVELY TILTED LONGWAVE H5 TROUGH WAS DIGGING ACROSS THE
WESTERN CONUS TODAY AND WILL MOVE THROUGH THE CENTRAL US TONIGHT
INTO TOMORROW. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM HAS
ALREADY MOVED THROUGH THE ENTIRE CWA BRINGING GUSTY NORTHERLY WINDS
AND COOLER TEMPS.
PRECIP SHOULD BEGIN AS SNOW AS TEMPS DECREASE RAPIDLY LATE THIS
AFTERNOON ACROSS THE REGION. MOST GUIDANCE WAS FAIRLY AGGRESSIVE
WITH QPF/SNOW AMOUNTS BUT GIVEN THE SATURATED COLUMN DID NOT GO TOO
MUCH LOWER WITH THE FORECAST...AMOUNTING TO A TOTAL OF 1 TO 3 INCHES
ACROSS THE CWA. BEST CHANCE FOR PRECIP LOOKS TO BE SOUTH OF I-70.
THINK LIGHT SNOW SHOWERS IN FAR SOUTH COUNTIES ARE NOT OUT OF THE
QUESTION TOMORROW AS TROUGH AXIS EXITS THE REGION...BUT MOST OF THE
SNOWFALL WILL OCCUR TONIGHT. TEMPS WILL REACH NEAR-RECORD LOWS
TONIGHT AND WILL STRUGGLE TO REACH THE UPPER 30S TOMORROW AFTERNOON.
WIND CHILLS TONIGHT WILL BE IN THE SINGLE DIGITS...QUITE FRIGID FOR
LATE APRIL.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 223 PM MDT MON APR 22 2013
RELATIVELY QUIET WEATHER WILL SET IN FOR THE TRI-STATE AREA
THROUGHOUT THE EXTENDED FORECAST. A WARMING TREND IS ALSO
EXPECTED...WITH A RETURN TO NEAR AND ABOVE NORMAL TEMPERATURES
FORECAST BY THURSDAY. ABOVE NORMAL TEMPERATURES ARE LIKELY THROUGH
THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE PLAINS ON WEDNESDAY.
MODELS HAVE TRENDED FURTHER NORTH WITH THIS SYSTEM SO HAVE CONTINUED
A DRY FORECAST. NORTHWEST WINDS SHOULD PICK UP AHEAD THE DISTURBANCE
ON WEDNESDAY AFTERNOON. HIGH TEMPERATURES ON WEDNESDAY SHOULD CLIMB
INTO THE MID 50S.
THE NEXT UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THURSDAY NIGHT
AND INTO FRIDAY. WITH WARMER TEMPERATURES...SOME INSTABILITY
FORECAST BY MODELS AS WELL AS DECENT LAPSE RATES AND A POSSIBLE
DRYLINE IN THE AREA...THERE COULD BE A CHANCE FOR SOME
THUNDERSTORMS. MODELS PROJECT THE SHORTWAVE WILL PASS THROUGH DURING
THE OVERNIGHT HOURS THURSDAY...WHICH WOULD LIMIT THE CHANCES FOR
STRONG TO SEVERE THUNDERSTORMS. IF THE SHORTWAVE SLOWS DOWN AND PASS
THROUGH LATER IN THE DAY ON FRIDAY...THERE WILL BE A BETTER CHANCE FOR
SOME STRONG THUNDERSTORMS.
THE COMING WEEKEND LOOKS VERY NICE WITH LITTLE CHANCE OF
PRECIPITATION AND TEMPERATURES IN THE 70S...NEARING OR EXCEEDING 80
IN SOME LOCATIONS. WITH DRIER AIR TO THE WEST...FIRE WEATHER COULD
BECOME A CONCERN BUT WINDS ARE PROJECTED TO BE FAIRLY LIGHT AT THE
PRESENT TIME.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 519 PM MDT MON APR 22 2013
PERIOD OF MFVR OR LOWER FLIGHT CONDITIONS EXPECTED AT BOTH
TERMINALS TONIGHT WITH THE HIGHEST IMPACT/LOWEST FLIGHT CATEGORIES
EXPECTED AT GLD AS AREA OF MODERATE TO HEAVY SNOW WILL CONTINUE TO
MOVE ACROSS THE AREA FOR THE NEXT FEW HOURS. LOOKING AT VERTICAL
STABILITY PROFILES...HAVE CONCERN THAT AT LEAST MODERATE SNOW WILL
CONTINUE THROUGH 8Z...BUT WANT TO SEE HOW THINGS DEVELOP THROUGH
THE NEXT FEW HOURS BEFORE COMMITTING TO WIDESPREAD PERSISTENT LIFR
CONDITIONS. WINDS WILL GRADUALLY WEAKEN THROUGH THE
EVENING...ALTHOUGH WILL REMAIN IN THE 15-22KT RANGE FOR MUCH OF
THE PERIOD.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY UNTIL 9 AM MDT /10 AM CDT/ TUESDAY FOR
KSZ001-013>016-027>029-041-042.
CO...WINTER WEATHER ADVISORY UNTIL 9 AM MDT TUESDAY FOR COZ090>092.
NE...NONE.
&&
UPDATE...JRM
SHORT TERM...JJM
LONG TERM...RRH
AVIATION...JRMHazardous weather outlook, Apr 22, 5:06 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 406 PM MDT MON APR 22 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 406 PM MDT MON APR 22 2013 /506 PM CDT MON APR 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SNOW WILL OVERSPREAD THE AREA TONIGHT THROUGH TOMORROW MORNING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE...MAINLY ALONG AND SOUTH OF INTERSTATE 70. A WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING AS SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW WILL TAPER OFF DURING THE DAY ENDING AS A MIX OF SNOW AND DRIZZLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. JRM
In the hours before
Local storm report, Apr 22, 8:55 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
755 PM MDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM SNOW BURLINGTON 39.31N 102.27W
04/22/2013 M2.8 INCH KIT CARSON CO TRAINED SPOTTER
MEASURED 2.5 TO 3 INCHES OF SNOW.
0753 PM SNOW GOODLAND 39.35N 101.71W
04/22/2013 M2.0 INCH SHERMAN KS OFFICIAL NWS OBS
&&
MKLocal storm report, Apr 22, 9:06 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
806 PM MDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM SNOW VONA 39.30N 102.74W
04/22/2013 M3.5 INCH KIT CARSON CO TRAINED SPOTTER
&&
MKLocal storm report, Apr 22, 9:13 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
813 PM MDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM SNOW 2 E FLAGLER 39.29N 103.03W
04/22/2013 M2.5 INCH KIT CARSON CO TRAINED SPOTTER
0810 PM SNOW SEIBERT 39.30N 102.87W
04/22/2013 M3.0 INCH KIT CARSON CO TRAINED SPOTTER
&&
MKLocal storm report, Apr 22, 9:30 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
830 PM MDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM SNOW COLBY 39.39N 101.05W
04/22/2013 E0.5 INCH THOMAS KS AMATEUR RADIO
HALF INCH OF SNOW IN GRASSY AREAS...TRACE OF SNOW ON
PAVEMENT.
&&
MKLocal storm report, Apr 22, 11:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1035 PM MDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM SNOW GOODLAND 39.35N 101.71W
04/22/2013 M5.0 INCH SHERMAN KS NWS EMPLOYEE
&&
LUNDQUISTNearby
Winter Storm Warnings in Kansas, 2013Winter Storm Warnings in Colorado, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.